RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Iskandarov, Samandar

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:99
Abstract pages:334
Full texts:122
References:4
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person119889
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. S. Iskandarov, “Uniqueness of solutions to first and third order Volterra type integral equations on a semiaxis”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2018, 6,  70–72  mathnet  mathscinet  zmath; Moscow University Mathematics Bulletin, 73:6 (2018), 266–268  isi  scopus
2017
2. S. Iskandarov, G. T. Khalilova, “On lower estimates of solutions and their derivatives to a fourth-order linear integrodifferential Volterra equation”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 132 (2017),  43–49  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 230:5 (2018), 688–694  scopus
3. S. Iskandarov, “On a method of the study of specific asymptotic stability of solutions to a sixth-order linear integrodifferential Volterra equation”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 132 (2017),  38–42  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 230:5 (2018), 683–687  scopus
4. S. Iskandarov, “Estimates and asymptotic properties of solutions and their derivatives for a weakly nonlinear third order ordinary differential equation”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2017, 2,  62–65  mathnet  mathscinet; Moscow University Mathematics Bulletin, 72:2 (2017), 77–80  isi  scopus
1995
5. S. Iskandarov, “Lower bounds for the solutions of a first-order linear homogeneous Volterra integro-differential equation”, Differ. Uravn., 31:9 (1995),  1508–1512  mathnet  mathscinet  zmath; Differ. Equ., 31:9 (1995), 1462–1466
1991
6. S. Iskandarov, “Modification of V. Volterra's method for studying the asymptotic behavior of solutions of a second-order linear equation”, Differ. Uravn., 27:9 (1991),  1638–1639  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020